I have been on xanax, started at the white, to the orange, and then went to the blues.....when i was on blues, the most i would take is 4 a day, that being 4mg....The pills were not used for fun, i really did have anxiety and the xanax worked wonders...i just felt normal..anyways i have decided to stop after reading some of the things that can happen with long term use...i currently have taken xanax for 5 months...
anyways i decided to stop taking last tuesday..it has been 5 days of hell, although i will get through it....the first 3 days sucked, with shakes, sweating, felt cracked out really..it is now sunday and still feel jittery and such but not as bad as before...how long should i expect this to last..is there any natural things to buy 2 help with sleep..i have slept decently every other night i would say..u can quit cold turkey, dont be scared..have the will power...im sure if i had taken it for years i would of weaned off, but its only been 5 months....good luck to anyone else experiencing withdrawal symptoms
I'm assuming you didn't talk to your doctor about stopping the Xanax cold turkey because he/she would have told you that this drug needs to be tapered. You put yourself at risk of seizures when you stop like this. You can take Melatonin or Valerain root to help you sleep, or benadryl. Sounds like you are doing okay = be careful!
Going cold turkey on xanax is very dangerous .It has nothing to do with will power .It can cause seizures or death ....benzos have to be tapered,count your self lucky ,You can look into melation or Valerian root for sleep.
my bad for sayin its okay 2 stop cold turkey...but i think alot of the problem with stoppin cold turkey is that the original anxiety u had when prescribed the xanax comes back 2 fold and that makes the withdrawal even worse...based on my information with dosage and such, how long do u think until withdrawal things r gone..
It can take weeks to compeltely detox from Benzo's. Its extremely dangerous to detox without a proper taper. Benzo's work on the GABA part of your brain and stopping abruptly can cause seizures and worse even death.
Think that you are really lucky. Agree with everyone's advice not to stop cold turkey. Think it's possible that you lucked out (going 5 days) and that you probably won't have a seizure this far out (but wouldn't bet the farm on it). Think it's important you call some medical doctor and ask if you are out of the woods. I recently asked a doctor how many mgs. of xanex can you be on and stop without having seizures and he said 2 mgs. I'm not sure though that this is the same for everyone and they really should be tapered down to zero.
well i have been taking xanax well for about 5 years ..I tried them dor the 1st time ever 10 years ago and really started taking them about 3 years later..and I will tell you I have takin so much at a time I am so blessed that I woke up...Well here recently I have been wanting to stop all together. Now I must say they have made me relax so much bc i am an uptight person and worry alot w High BP..and I just really need to change alot..diet, drinking \, Im only 28 so ...anyhoo through out the past years I have went through phases...some where i was goin all out on them and some to where i could get off on a half of a bar so latley if i have taken 1 mg then thats been the most in a while except for the days where i may take 1mg am and 1mg pm/.//so i got an Rx for .25 and the last 4 days have been taking 3 then 1 then 2 and 2 so NOW I need like a recipe to "taper " off ... I was thinkin cold turkey but Im a little scared bc of my long term history ..any suggestions?? czechitout
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.